# SDR USAA2013093000015

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CHAFING ON RIGHT MAIN LANDING GEAR DOOR ATTACHMENT FITTING AT FS 2350, S42R. REPLACED RIGHT MAIN LANDING GEAR DOOR ATTACHMENT FITTING IAW SRM 51-72-11 & DWG D53372720.
